I've recently asked this question but I thought I'd give it another try. I stopped taking the depo shot in October. My first period came the week of Thanksgiving and then again around the 3rd or 4th day of December. Can't quite remember. The periods were normal. My 3rd period should have came by now but it hasn't. I am now a week and a half late on my period. Took 3 test and all negative :(
Since my period has not came I have experienced:
white creamy cm
veins all over my breasts
nipples have become sore about 2 days ago
headaches at all times of the day
I'm ALWAYS thirsty
I can eat a full course meal and still be hungry (I'm a very light eater, I get full easily)
I get bloated some days and some days it goes away
My stomach loves to make these loud gurgling noises (never had that, heard it was a symptom for some women)
Do you think my periods are just irregular or could I be pregnant and I'm just one of the few women who won't get a BFP until I'm about 6 or more weeks!?
Depo can really mess up your cycles for over a year after last shot.
Thanks ladies! I was thinking maybe I was trying to ovulate, maybe it's pregnancy or the fact that depo is the WORST birth control ever!